# SDR WX0A2023122931931

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 50,197 hours, 36,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 006113
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PEFORMING EMERGENCY LIGHT TEST, FAULT (ESCAPE SLIDE LT/ EPSU (12WL) EMER R) APPEARED. / T/S PER TSM 25-62-00-810-814-A. FOUND CANNON PLUG DISCONNECTED ON OWS 7505MM. RESECURED CANNON PLUG PER AMM 25-62-42-400-001-A. REPERFORMED BITE CHECK PER AMM 33-51-00-710-001-A. FOUND ESCAPE SLIDE MESSAGE WENT AWAY, BUT EPSU 12WL STILL FAILED. REMOVED AND REPLACED EPSU 12WL PER AMM 33-51-38-000-001-A, 33-51-38-400-001-A. BITE CHECK GOOD PER AMM 33-51-00-710-001-A."
